# SDR CA960605001

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 5600 · Window/Windshield System
- Part: Wind Deflector
- Part number: M1052330113
- Condition: Debonded
- Location: Passenger Door
- Part time: 5,637 hours
- Stage of operation: CR
- Nature of condition: D, C
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE SLIDING PASSENGER DOOR WINDOW TO THE CLOSED POSITION THE WIND DEFLECTOR DEBONDED AND CAME OFF THE AIRCRAFT STRIKING THE HORIZONTAL STABILIZER.
